# SDR SWIA2024032600256

- Difficulty date: January 30, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1031-1049
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON STGR 26R BETWEEN FS 1031.00 - 1049.00   (C-CHECK RO 3/23/2024)   BLENDED AREAS OF CORROSION. FOUND OUT OFF LIMITS REF CRJ700 SRM 53-61-03-101-003-A01.REPAIRED CORROSION ON STGR 26R BETWEEN FS 1031.00 - 1049.00 PER REO 670-53-61-2237 REV -- DATE 2024-02-20 ALL STEPS COMPLIED WITH. SKYCARD 51-900-1002-SKY COMPLIED WITH.
